Please use this identifier to cite or link to this item: http://hdl.handle.net/2445/7726
Title: Sampling sequences for Hardy spaces of the ball
Author: Massaneda Clares, Francesc Xavier
Thomas, Pascal J.
Keywords: Funcions holomorfes
Espais de Hardy
Holomorphic functions
Series expansions
Issue Date: 2000
Publisher: American Mathematical Society
Note: Reproducció digital del document publicat en format paper, proporcionada per JSTOR http://www.jstor.org/stable/119748
It is part of: Proceedings of the American Mathematical Society, 2000, vol. 128, núm. 3, p. 837-843.
URI: http://hdl.handle.net/2445/7726
ISSN: 1088-6826
Appears in Collections:Articles publicats en revistes (Matemàtiques i Informàtica)

Files in This Item:
File Description SizeFormat 
508712.pdf697.39 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.